Please use this identifier to cite or link to this item: http://hdl.handle.net/2248/4327
Title: Spectrum variability of 25 Sextantis
Authors: Rajamohan, R
Paranjpye, A
Sajeev, T. P
Keywords: Spectral Line Width;Stellar Spectra;Variable Stars;Metallic Stars;Peculiar Stars
Issue Date: Mar-1990
Publisher: Kluwer Academic Publishers
Citation: Astrophysics and Space Science, Vol. 165, No. 2, pp. 225 - 230
Abstract: The identification of moderately strong spectral lines at a dispersion of 30 A per millimeter is given for the peculiar star 25 Sextantis. The observed variability of some of the lines are briefly described. It is found that lines of Fe I and Fe II are highly variable.
URI: http://hdl.handle.net/2248/4327
ISSN: 0004-640X
???metadata.dc.relation.uri???: http://adsabs.harvard.edu/abs/1990Ap%26SS.165..225R
http://dx.doi.org/10.1007/BF00653291
Appears in Collections:IIAP Publications

Files in This Item:
File Description SizeFormat 
Spectrum variability of 25 Sextantis365.33 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.